Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

On birth control pills to prevent cyst formation. Always feeling tired. Test all normal

Hi I was wondering what I should ask my doctor. I have a history of ovarian cysts two surgery s to remove them. My obgyn put me on birth control necon 1/35 to prevent any more cysts from forming. What I got was heavy abnormal bleeding and clotting. My doctor did a biopsy and put me on a low dose of estrogen . I am to take it the first week I start a new pack of birth control. The bleeding has stopped. No results from the biopsy yet, But I am always tired. I feel faint no energy to do anything. This started before I started taking the estrogen and the new month of bc. I fainted and went to the er on Monday of this week thinking it was anemia everything they tested for in my blood work came back normal including an ekg. What test should my doctors be running to find out whats going on with me. What should I be telling them that I might have missed? I just tried of being tried all the time.
Asked On : Sat, 14 Apr 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response

Thanks for writing to us.
Generalised tiredness can be due to a viral syndrome, hormonal imbalance or an electrolyte imbalance. Your symptoms are not likely to be due to the birth control or the estrogen supplements. Getting the blood tests for serum electrolytes will be helpful.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Sat, 14 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor